Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2015, 6:08 PM MDT for Fremont County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 6:08 PM MDT (00:08 UTC)
- Expired
- Jun 18, 2015, 6:34 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1161 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS55 KPUB 190008
SVRPUB
COC043-190045-
/O.NEW.KPUB.SV.W.0161.150619T0008Z-150619T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 645 PM MDT
* AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF ROYAL GORGE...OR 39 MILES SOUTHWEST OF COLORADO
SPRINGS...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE AND OPEN COUNTRY OF CENTRAL FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 10555 3865 10540 3839 10521 3834 10554
TIME...MOT...LOC 0007Z 342DEG 13KT 3857 10547
HAIL...1.00IN
WIND...60MPH
$$
MW2 follow-up statements
039
WWUS55 KPUB 190020
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT THU JUN 18 2015
COC043-190045-
/O.CON.KPUB.SV.W.0161.000000T0000Z-150619T0045Z/
FREMONT CO-
620 PM MDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL FREMONT COUNTY...
AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF ROYAL GORGE...OR 39 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE AND OPEN COUNTRY OF CENTRAL FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 10554 3862 10541 3839 10521 3834 10554
TIME...MOT...LOC 0019Z 342DEG 13KT 3855 10546
HAIL...1.00IN
WIND...60MPH
$$
MW582
WWUS55 KPUB 190034
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT THU JUN 18 2015
COC043-190043-
/O.CAN.KPUB.SV.W.0161.000000T0000Z-150619T0045Z/
FREMONT CO-
634 PM MDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3859 10554 3862 10541 3839 10521 3834 10554
TIME...MOT...LOC 0031Z 342DEG 13KT 3851 10544
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:18 PM MDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 18, 2:18 PM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT THU JUN 18 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 215 PM MDT THU JUN 18 2015 AN OUTFLOW BOUNDARY MOVED THRU MUCH OF THE SERN PLAINS TODAY AND IS SITTING OVR THE SE CORNER OF THE STATE. BEHIND THIS BOUNDARY...DEW POINTS ARE MOSTLY IN THE MID TO UPR 50S...AND WARMING HAS BEEN SLOWED. CONVECTION HAS BEEN VERY LIMITED SO FAR THIS AFTERNOON... WITH JUST SOME ISOLD STORMS OVR THE SRN MTNS. SPC MESO ANALYSIS INDICATES CAPE VALUES OF 2000-3000 J/KG OVR A GOOD SHARE OF THE SERN PLAINS...NOT INCLUDING LAS ANIMAS COUNTY. 0-6KM SHEAR VALUES ARE ABOUT 40 KTS NR THE KS BORDER. WITH THE BOUNDARY SITTING OVR THE SERN CORNER OF THE STATE...IT WL SERVE AS FOCUS FOR TSTMS DEVELOPMENT...AND THIS AREA WL HAVE THE BEST CHANCE FOR SEVERE STORMS AND THUS A SEVERE TSTM WATCH WL REMAIN IN EFFECT FOR BACA COUNTY. THE HRRR SHOWS THE BEST CHANCES FOR TSTMS OVR THE SERN CORNER INTO EARLY EVENING AND THEN MOVING SOUTH OF THE BORDER. IN THE LATE AFTERNOON/EARLY EVENING HOURS...THE HRRR ALSO SHOWS TSTMS ALONG THE ERN MTNS WORKING THEIR WAY EASTWARD. VERY LITTLE CHANCE FOR PCPN IS EXPECTED OVR WRN PORTIONS OF THE FORECAST AREA THIS EVENING. ON FRI A WEAK UPR RIDGE WL BE OVR THE AREA...WITH CONDITIONS EXPECTED TO BE A BIT DRIER. CHANCES FOR CONVECTION SHOULD BE ISOLD AND MAINLY CONFINED TO OVR AND NR THE MTNS AND MAYBE ACRS THE SRN BORDER AREA IN LAS ANIMAS COUNTY. H7 TEMPS ACRS THE FORECAST AREA FRI AFTERNOON ARE EXPECTED TO RANGE FROM ABOUT 17C-20C. AFTERNOON HIGHS SHOULD BE IN THE 90S ACRS THE SERN PLAINS AND IN THE 80S OVR THE HIGH VALLEYS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 215 PM MDT THU JUN 18 2015 ...HOT AND DRY THROUGH AT LEAST TUESDAY... LOOKS LIKE A STABLE SUMMER PATTERN IS HERE TO STAY. A STRONG H5 HIGH WILL BUILD OVER SRN CA THIS WEEKEND AND THEN DRIFT SLOWLY EWD OVER NRN NM EARLY NEXT WEEK. H7 TEMPS WILL CLIMB FROM AROUND 16 DEG C EARLY IN THE PERIOD TO 20 DEGREES OR MORE BY THE END OF THE WEEKEND AND EARLY NEXT WEEK. DURING THIS TIME...NOT EXPECTING MUCH IN THE WAY OF CONVECTION WITH VERY DRY AIR MOVING IN FROM THE SW. CANNOT RULE OUT SOME LOCAL BUILD-UPS OVR THE MTS...AND MAYBE SOME VIRGA...BUT MEASURABLE PRECIP WILL BE TOUGH TO COME BY. SO...HAVE DROPPED POPS BELOW MENTIONABLE THRESHOLDS...MAINTAINING ONLY SINGLE DIGIT POPS ON A DIURNAL BASIS OVER THE MTS. MOS TEMPS REMAIN AT 100 DEGREES OR HIGHER FOR THE PLAINS FROM SUNDAY THROUGH WEDNESDAY. WILL KEEP TEMPS OVER THE LOWER ARKANSAS JUST BELOW 100 SINCE SURFACE DEWS WILL REMAIN RELATIVELY HIGH AND THIS MAY CUT THE HIGH END OFF JUST A BIT. BUT IT WILL BE HOT. HOT AND DRY. BY WED AND BEYOND...SOME DIFFERENCES BETWN THE GFS AND ECMWF AS THE FORMER REBUILDS THE UPPER HIGH OVER THE DESERT SW WHILE THE LATTER BREAKS THINGS DOWN A BIT MORE. BOTH MODELS BRING IN A BIT MORE MOISTURE FROM THE SOUTH...WHICH SHOULD BRING BACK DIURNAL SHOWERS/STORMS AND HOLD HIGH TEMPS DOWN CLOSER TO SEASONAL NORMS. ENSEMBLE BASED TEMPS AND POPS LOOK REASONABLE IN THE EXTENDED...AS WE SLOWLY HEAD TOWARD MORE OF A MID-SUMMER REGIME WITH THE MONSOON RIGHT AROUND THE CORNER. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 215 PM MDT THU JUN 18 2015 VFR CONDITIONS ARE EXPECTED AT THE TAF SITE TONIGHT AND FRIDAY. SOME SHOWERS AND TSTMS MAY MOVE INTO THE VCNTY OF KCOS AND KPUB THIS EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Jun 18, 11:02 AM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT THU JUN 18 2015 COZ058>089-093>099-191715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE FAR SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING...MAINLY IMPACTING KIOWA AND PROWERS...BENT AND BACA COUNTIES. THE PRIMARY SEVERE THREATS WILL BE WIND GUSTS AROUND 60 MPH AND QUARTER TO HALF DOLLAR SIZE HAIL. THE REST OF SOUTHERN COLORADO WILL ALSO SEE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS TODAY. THE MAIN THREATS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARMER AND DRIER WEATHER IS EXPECTED OVER THE WEEKEND AND INTO THE NEXT WEEK. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH MORE ISOLATED...AND RESTRICTED ESSENTIALLY TO THE HIGHER TERRAIN EACH AFTERNOON AND EVENING. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY ACROSS MUCH OF THE AREA. 28/28
In the hours before
Local storm report, Jun 18, 4:44 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 7 NNE SILVER CLIFF 38.23N 105.33W
06/18/2015 M0.75 INCH CUSTER CO TRAINED SPOTTER
&&
PPSpecial weather statement, Jun 18, 4:45 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 445 PM MDT THU JUN 18 2015 COZ077>080-083-086-182330- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 445 PM MDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUEBLO... NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 530 PM MDT... AT 445 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF FLORENCE...OR 37 MILES WEST OF PUEBLO...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE AND WETMORE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3802 10525 3829 10543 3841 10511 3812 10483 TIME...MOT...LOC 2245Z 237DEG 14KT 3825 10531 HODANISH
Special weather statement, Jun 18, 4:49 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 449 PM MDT THU JUN 18 2015 COZ096-098-182330- EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- 449 PM MDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND NORTHERN PROWERS COUNTIES UNTIL 530 PM MDT... AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRANADA...OR 16 MILES EAST OF LAMAR...MOVING NORTHWEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMAR...GRANADA AND BRISTOL. LAT...LON 3806 10217 3793 10233 3808 10263 3828 10240 TIME...MOT...LOC 2249Z 132DEG 9KT 3805 10232 HODANISH
Special weather statement, Jun 18, 5:37 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 537 PM MDT THU JUN 18 2015 COZ076-077-083-190015- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 537 PM MDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FREMONT COUNTY UNTIL 615 PM MDT... AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUFFEY...OR 35 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL FREMONT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3853 10522 3849 10554 3869 10557 3870 10537 TIME...MOT...LOC 2336Z 344DEG 6KT 3869 10545 KAM
Special weather statement, Jun 18, 5:41 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT THU JUN 18 2015 COZ099-190030- SPRINGFIELD VICINITY/BACA COUNTY CO- 541 PM MDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL 630 PM MDT... AT 540 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF SPRINGFIELD...MOVING WEST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BACA COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3761 10250 3743 10249 3737 10300 3764 10302 TIME...MOT...LOC 2340Z 087DEG 19KT 3752 10260 HODANISH
Special weather statement, Jun 18, 6:00 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT THU JUN 18 2015
COZ094-190045-
EASTERN LAS ANIMAS COUNTY CO-
600 PM MDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 645 PM MDT...
AT 559 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRANSON...OR 24 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANSON.
LAT...LON 3706 10401 3722 10390 3710 10353 3700 10360
3700 10391
TIME...MOT...LOC 2359Z 300DEG 11KT 3711 10388
HODANISHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:00 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jun 18, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 18, 6:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jun 18, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 18, 6:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jun 18, 7:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jun 18, 7:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 18, 7:43 PM MDT | Special Weather Statement | PUB | Costilla | 47 min |
| Jun 19, 1:36 PM MDT | River Flood Warning | PUB | Pueblo | 8 days |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Fremont | 65 min |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Pueblo | 65 min |
| Jun 19, 1:39 PM MDT | River Flood Advisory | PUB | Otero | 65 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.